# SDR ASAA2018101026431

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,920 hours, 12,161 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT LEFT CDU BLANKED FOR 10-15 SECONDS. WHEN DISPLAY CAME BACK, BRIEFLY SHOWED DATA AS DURING POWER UP. GROUNDED - YES. PERFORMED FIM 34-6I TASK 801 FMC BITE SHOWS NO FAULTS, LEFT CDU OPERATES AS PER FIM 34-6I TASK 804. AIRCRAFT OK FOR SERVICE.
